[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Insulin Burning



What is Novolog?  Is it fast acting
like Humalog?
----- Original Message -----
From: "James Handsfield" <email @ redacted>
To: <email @ redacted>
Sent: Tuesday, January 01, 2002 5:31 PM
Subject: Re: [IP] Insulin Burning


> Sharon Brousseau <email @ redacted> wrote:
>
> > I wrote to "ask the pharmacist" at www.riteaide.com the pharmacist
> explained
> > that Novolog was accepted for usage in the insulin pump not Humalog. The
> > pharmacist encouraged me to call the insurance for insurance coverage
and
> my
> > doctor to see if Novolog will be beneficial to me.
>
> While I'm sure the pharmacist meant well, this smacks of a CYA* answer.
> This person really did not address the issue you wrote about.  There are
> several other reasons that there may be burning sensation when you bolus,
> such as having the cannula in too deep (or not deep enough), possible
> reaction to Humalog, nicking a small blood vessel, and a few others.
>
> Not too helpful, IMHO.
>
> *CYA - cover your a**.
>
> Jim Handsfield
> email @ redacted
>
> The opinions expressed are mine and do not necessarily represent those of
my
> wife who runs our house and makes more important decisions than I do.
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml